# SDR 2007UALA05334

- Difficulty date: December 28, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 60,970 hours, 7,282 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Melted
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT CABIN GALLEY 422 OVERHEAD PANEL ODOR OF BURN INSULATION.  FOUND BURNING SMELL FROM GALLEY LIGHT DUE TO MELT SOCKET. REPLACED LIGHT ASSEMBLY OPS CHECKED GOOD. AC OK FOR SERVICE.
